American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Robert C. Davis. Combinatorial examples in universal coalgebra . Proc. Amer. Math. Soc. 89 (1983) 32-34. MR 706504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] M. L. Gardner and F. Harary. Erratum to: ``Characterization of $(r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 211--214;\ MR 83a:05113] . Proc. Amer. Math. Soc. 86 (1982) 188. MR 663895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Marianne Gardner and Frank Harary. Characterization of $(r,\,s)$-adjacency graphs of complexes . Proc. Amer. Math. Soc. 83 (1981) 211-214. MR 620016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Frank Harary, Robert W. Robinson and Nicholas C. Wormald. Isomorphic factorisations. I. Complete graphs . Trans. Amer. Math. Soc. 242 (1978) 243-260. MR 0545305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[39] R. C. Entringer and Peter J. Slater. A note on $k$-critically $n$-connected graphs . Proc. Amer. Math. Soc. 66 (1977) 372-375. MR 0476580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Anastase Nakassis. The diameter of the graph of a semiring . Proc. Amer. Math. Soc. 60 (1976) 353-359. MR 0427162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] F. Jaeger. Balanced valuations and flows in multigraphs . Proc. Amer. Math. Soc. 55 (1976) 237-242. MR 0427156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. K. Dewdney. Degree sequences in complexes and hypergraphs . Proc. Amer. Math. Soc. 53 (1975) 535-540. MR 0384610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. J. Cook. Point partition numbers and girth . Proc. Amer. Math. Soc. 49 (1975) 510-514. MR 0371734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alvin E. Roth. A lattice fixed-point theorem with constraints. Bull. Amer. Math. Soc. 81 (1975) 136-138. MR 0360389.
Abstract, references, and article information   
View Article: PDF

[45] Robert E. Bixby. The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m$ $n$-bonds. Bull. Amer. Math. Soc. 80 (1974) 700-704. MR 0392668.
Abstract, references, and article information   
View Article: PDF

[46] Carl H. FitzGerald. Optimal indexing of the vertices of graphs . Math. Comp. 28 (1974) 825-831. MR 0379289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] David P. Sumner. Graphs with $1$-factors . Proc. Amer. Math. Soc. 42 (1974) 8-12. MR 0323648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information   
View Article: PDF

[49] E. M. Wright. The probability of connectedness of an unlabelled graph can be less for more edges . Proc. Amer. Math. Soc. 35 (1972) 21-25. MR 0295954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] C. M. Bang. Isomorphism types of infinite symmetric graphs . Proc. Amer. Math. Soc. 35 (1972) 31-33. MR 0295944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gary Chartrand, Agnis Kaugars and Don R. Lick. Critically $n$-connected graphs . Proc. Amer. Math. Soc. 32 (1972) 63-68. MR 0290999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Herbert Fleischner. The square of every nonseparable graph is Hamiltonian. Bull. Amer. Math. Soc. 77 (1971) 1052-1054. MR 0284364.
Abstract, references, and article information   
View Article: PDF

[53] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 53 of 53 found      Go to page: 1 2